Dr. Ally, a 49-year-old professor, was diagnosed with essential hypertension 12 years ago and was on antihypertensive drugs. However, he did not take his medications last year because he was feeling just fine. In addition, he was very busy with work. Nevertheless, he felt tired after work and developed dyspnea while climbing the stairs. Recently, he had a bout of epistaxis (severe nose bleed) with dizziness and blurred vision. He went to the doctor for a checkup. His blood pressure was 180/110, and the doctor found rales or crackles on his chest upon auscultation. The doctor ordered rest and asked him to start his medication again.
- What are the patient’s problems?
- What pathophysiological changes are happening in his eyes and heart?
- According to the doctor, the patient might have developed congestive heart failure. Is it right-sided or left-sided?
- What medications are likely to have been used? Describe the mechanisms of actions of at least two antihypertensive drugs.
WE ALL KNOW CLASSWORK IS BORING. THUS, OUR ESSAY HELP SERVICE EXISTS TO HELP STUDENTS WHO ARE OVERWHELMED WITH STUDIES. ORDER YOUR CUSTOM PAPER FOR 15% DISCOUNT. USE CODE SAVE15
Save your time - order a paper!
Get your paper written from scratch within the tight deadline. Our service is a reliable solution to all your troubles. Place an order on any task and we will take care of it. You won’t have to worry about the quality and deadlinesOrder Paper Now